Show simple item record

dc.contributor.author Williams, J.D.
dc.date.accessioned 2014-11-03T19:26:42Z
dc.date.available 2014-11-03T19:26:42Z
dc.date.issued 2012
dc.identifier.citation Williams, J. D. (2012). A khintchine decomposition for free probability. Annals of Probability, 40(5), 2236-2263. http://dx.doi.org/10.1214/11-AOP677 en
dc.identifier.uri http://hdl.handle.net/2022/19106
dc.description.abstract Let μ be a probability measure on the real line. In this paper we prove that there exists a decomposition $\mu = \mu_{0}\boxplus \mu_{1}\dots\boxplus \mu_{n}$such that $\mu_{0}$ is infinitely divisible, and $\mu_{i}$ is indecomposable for $i \geq 1$. Additionally, we prove that the family of all $\boxplus$-divisors of a measure $\mu$ is compact up to translation. Analogous results are also proven in the case of multiplicative convolution en
dc.language.iso en_US en
dc.publisher Institute of Mathematical Statistics en
dc.relation.isversionof https://doi.org/10.1214/11-AOP677 en
dc.rights © 2012 Institute of Mathematical Statistics en
dc.subject Decomposition en
dc.subject Free probability en
dc.subject Infinite divisibility en
dc.title A khintchine decomposition for free probability en
dc.type Article en
dc.altmetrics.display false en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics